# SDR CALA2025032603194

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,148 hours, 29,219 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY ESCAPE HANDLE OUTSIDE NOT FLUSH.   CREW STOWED HANDLE. FOUND HANDLE FLUSH CREW STOWED HANDLE. FOUND HANDLE FLUSH.
